# SDR AALA201708299010

- Difficulty date: August 28, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 49,194 hours, 28,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT STAY ARMED,  HANDLE POPS BACK A BIT AFTER ARMING,  COCPIT INDICATION MATCHES HANDLE POSITION.  REMOVED DEBRIS FROM GIRT BAR ASSEMBLY IAW AMM 25-61-00.
